# SDR DL72E981711

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT SPAR RAIL DOUBLER 38 FROM I/B END OF FLAP.  AFT SPAR AND SEAL RETAINER DAMAGED 33 FROM O/B END OF FLAP AFT SPAR RAIL CRACKED 55 FROM I/B END OF FLAP.  ALL REPAIRED PER M/M 57-52-0 FIG 802 REF N/R CARDS 005808, 005812 AND 005810.
